Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Taking methotrexate with steroid for chrohns disease. Why do I have joint pain?

I have chrohns disease and take remicade every 6 week , highest dose along with a steroid so I don t have a reaction. I also take 6mg methotrexate once a week. I ve been having extreme constant joint pain in knees, shoulders and hips. I alwys feel inflamed, I have vaginal dryness and my abdomen feels as if its in my body tilted, so it hurts and causes back aches and just overall belly discomfort. Please help I m 42 and have been diagnosed for 14 years
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response

Crohns disease is associated with arthritis .As you are having this since long its sequele are bound to happen

You need to take analgesic and calcium supplement
Physiotherapy will help in reducing symptoms.
You may need to take steroid shots if stiffness occurs.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Take care
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor